Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Table errata


Authors: Lee C. Bradley, H. R. Aggarwal, C. M. Ablow, Van E. Wood and M. L. Glasser
Journal: Math. Comp. 22 (1968), 695-696
MSC: Primary 65.05
DOI: https://doi.org/10.1090/S0025-5718-1968-0226811-3
MathSciNet review: 0226811
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] I. S. Gradshteyn & I. M. Ryzhik, Table of Integrals, Series, and Products, 4th ed., Academic Press, New York, 1965, p. 843, formula 7.393.2.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.05

Retrieve articles in all journals with MSC: 65.05


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1968-0226811-3
Article copyright: © Copyright 1968 American Mathematical Society